Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have early endometriosis. Trying to get pregnant. Under medication. Advise me.

Hello doctor,
im nadeeka 33 years old ,my doctor said that i have early endometriosis,
im trying to get pregnant from last 10 months,got some tablet for increase my egg mature& injection for egg relase.but still yet i couldnt be a pregnanat.
can you advise me there are any medicine for production of healthy & fertile egg?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
You once discuss with your doctor that what is the cause for the failure of your attempts.
After that you can go for required treatment.
If needed you can increase the dose of ovulation induction.
And can use hormonal supplementation tablets.
If needed you can go for artificial reproductive techniques.
For more details you can ask me through:
Take care.

Answered: Wed, 15 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor